# SDR GLBA2002186

- Difficulty date: November 26, 2002
- Submitted: November 27, 2002
- Operation: Air carrier
- Aircraft: N297UX
- Make and model: Emb EMB-120ER
- Aircraft serial: 120297
- Aircraft time: 14,846 hours, 17,026 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Proximity Sensor
- Condition: Failed
- Location: Nlg Steering
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON TAXI INTO GATE, NOSE WHEEL STEERING INOPERATIVE. TUGGED AIRCRAFT TO GATE. R&R NOSE PROXIMITY SENSOR
